On the topological invariance of the basic cohomology.
Mathematische Annalen, Tome 295 (1993) no. 1, pp. 627-634
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
algebra of basic differential forms of a foliated manifold, basic cohomology, topological invariant, complete Riemannian foliations, leaf closure, spectral sequence
@article{MAN_1993__295_1_165061,
author = {A. El Kacimi Alaoui and M. Nicolau},
title = {On the topological invariance of the basic cohomology.},
journal = {Mathematische Annalen},
pages = {627--634},
year = {1993},
volume = {295},
number = {1},
zbl = {0793.57016},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165061/}
}
A. El Kacimi Alaoui; M. Nicolau. On the topological invariance of the basic cohomology.. Mathematische Annalen, Tome 295 (1993) no. 1, pp. 627-634. http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165061/